Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Masturbation and hymen breakage - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :  
How can I help you?
User :   hello I have a question...
User :   did my hymen break during my masterbation because i relized my vagina walls are bleeding and i itch inside and out and my vagina is red. this been happening for a couple of days? I dont know if my hymen broke or something else.
Doctor :  
Do you have bleeding?
User :   yes
Doctor :  
or spotting?
Doctor :  
What is your age?
User :   both but mostly bleeding.
User :   im 17
Doctor :  
Were you masturbating?
User :   my vagina
User :   in my room
Doctor :  
Are you using a device?
Doctor :  
sorry a toy?
User :   my fingurings and something this razer vibrator but i took off the razer part and I use the end of it
Doctor :  
Are you sexually active too?
User :   yes
Doctor :  
Do you had a sexual intercourse earlier?
User :   no i havent had intercourse yet. im planning on it soon. but no i havent
Doctor :  
Ok it could have ruptured your hymen because of your masturbation with device like razor
Doctor :  
If the hymen ruptures there might be a bleed

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor